# SDR SWIA97879

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Not Secured
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O, D

## Discrepancy

LEFT GEAR DOOR REMAINED OPEN ON DEPARTURE.  RETURNED TO FIELD.  INSPECTED LATCH AND ROLLER, SECURED LATCH.
